# SDR CA970425001

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 02532310102
- Condition: Leaking
- Location: Seal Drain
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT WALK AROUND FUEL WAS NOTICED LEAKING FROM ONE OF THE R/H ENGINE FUEL DRAINS. INVESTIGATION FOUND THE LEAK WAS FROM THE FUEL PUMP. THE FUEL PUMP WAS REPLACED.
